# SDR 99ZZZX4688

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N327K
- Make and model: Amd FALCON900EX
- Aircraft serial: 37
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Detector
- Part number: 803682
- Condition: Failed
- Location: Mlg
- Part time: 459 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COME DOWN ON NORMAL EXTENSION.  USED EMERGENCY EXTENSION FOR GEAR DOWN, FOUND RIGHT MAIN GEAR DOOR DETECTOR FAILED 28V TEST.  REMOVED AND REPLACED LEFT AND RIGHT MAIN GEAR DOOR DETECTOR.  RIGHT SIDE CHANGED AS PRECAUTIONARY.  PERFORMED TEST FLIGHT, ALL SYSTEM OPS CHECKED NORMAL.
